# SDR DL733021367

- Difficulty date: November 25, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 47,897 hours, 32,719 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 65495587
- Condition: Corroded
- Location: 48 Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE LUB BORE OF THE LHS FORWARD      CLEVIS LUG.  THE LUG BORE WAS OVERSIZED TO 1.4385" AND AN   OVERSIZED BUSHING WAS INSTALLED.  THE DAMAGE WAS FOUND AT   HMV.
